# SDR SIMA200720430

- Difficulty date: June 27, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 15,882 hours, 14,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 15,882 hours, 14,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER BEAM CORRODED.  REMOVED AND REPLACED BEAM IAW EMB SRM 51-40-02, 51-20-03 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
